Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
172 Doctors are Online

What causes shallow breathing and cramping muscles after a workout?

User rating for this question
Very Good
Answered by

Orthopaedic Surgeon
Practicing since : 1998
Answered : 4917 Questions
I was working out, and after my workout I started to have the following symptoms, shallow breathing, cold sweat, cramping in all muscles, very faint, and my heart suddenly beat really hard like thunking in my chest, I got diaherrea. what happened???
Posted Fri, 31 Jan 2014 in Hypertension and Heart Disease
Answered by Dr. Vaibhav Gandhi 55 minutes later
Brief Answer: Symptoms can be cardiac/hypoglycemia related. Detailed Answer: Hi, I have read your query. As per your symptoms cause can be cardiac related. I would like to ask some more detail question about your symptoms. Do you have chest pain? More on left side or right side? Do you have history of hypertension? You need to consult your treating doctor. After clinical examination by your treating doctor he may advise ECG or blood investigation Doing exercises empty stomach with out internal energy can lead to such symptoms due to hypoglycaemia. Diarrhoea can be due to acute sympathetic stimulus. Take ample diet and rest for while. Hope this answers your query. If you have additional questions or follow up queries then please do not hesitate in writing to us. I will be happy to answer your queries. Wishing you good health. Take care
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Cardiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor